MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX OPTION HEADS; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA MECTACER BIOLOX OPTION HEADS; HIP CERAMIC BALL HEAD
Model Number 01.29.233H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Unspecified Infection (1930); Medical device site infection (4845)
Date of Event 09/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2021.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and revised the head and the surgery was completed successfully.On (b)(6) 2023, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon revised the head, sleeve and liner.The surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 02 october 2024 lot 2213136: (b)(4) items manufactured and released on 13-sep-2022.Expiration date: 2027-08-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised: batch review performed on 02 october 2024 on liner: mpact 01.32.4052hct flat pe hc liner ø40/g (k103721) lot.2236038 lot 2236038: (b)(4) items manufactured and released on 26-oct-2022.Expiration date: 2027-10-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
MECTACER BIOLOX OPTION HEADS
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20544237
Report Number3005180920-2024-00852
Device Sequence Number20801454
Product Code LZO
UDI-Device Identifier07630030809354
UDI-Public07630030809354
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.233H
Device Lot Number2213136
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2024
Initial Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale